# SDR CALA2025100809783

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 55,663 hours, 19,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BR CLIPS TOO TIGHT...DIFFFICULT TO STOW AND REMOVE GIRT BAR ADJUSTED DR-1R J-HOOKS AS REQUIRED REF AMM TASK 25-66-01-200-802. OPS CHECK GOOD. OK TO CONTINUE SERVICE AT THIS TIME.
